Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What causes low energy,appetite loss and back pain when suffering from gallstone?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5688 Questions
I have a 7mm gallstone. I hve lose my energy and appitette. I have pain inthe mid of my back on the right side. Should I ge it checked out
Posted Wed, 19 Mar 2014 in Liver and Gall Bladder
Answered by Dr. Ivan R. Rommstein 48 minutes later
Brief Answer: Hi and welcome to HCm Detailed Answer: Thanks for the query. 7mm gallstone is moderately large stone and it can be cause of symptoms that you are describing. So cholecystectomy is reasonable option for you. It will decrease abdominal pain , discomfort,nausea and bilary colics for sure,and probably it will stabilize your apetite. Acud reflux should be regulated by antiacid medicines and eradication of h.pylori if present. But your loss of energy may be related to depression or postmenopausal hormonal imbalance so check your estrogen levels and consider hormonal replacement therapy and antidepressants.Estrogen can affect your mood changes and energy. Wish you good health. Feel free to ask. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor